Nausea?

Hi all,

I have had some issues that I have made heard on other threads of this forum, and thank you for all your replies. But one problem that is starting to really annoy me is nausea. My meds haven't changed at all. I thought maybe it's just a diet thing, so kept a eye on this and still no luck. The nausea is not constant, seems to happen any time of the day.

Have others had the same problem and if so any ideas?

Paul

5 Replies

oldestnewest
  • HI

    Yes, I too suffer with Nausea (I have WG) I am on Cellcept ,Atorvastin, Lanzaprazole, Allopurinol and Frusemide but most days will have a period of nausea. Also sick in the night sometimes. Put this down to something else but I suppose it could be linked with Vasculitis. Would be interested to hear other replies.

  • Hi Paul, just to say I have WG and have been having nausea for some time too. It is quite fleeting -just perhaps about 5 minutes at a time, although not getting sick in the night but often in the morning. When I mentioned it to my vasculitis dr he suggested it might be my gallbladder so did a scan which showed some changes there and a large gallstone. Obviously it may not be the same for you but just something to think about.

  • Hi I have MPA and sometimes take Tramadol. If I have taken a Lanzoprazole in the morning I get the fleeting nausea about an hour after taking the Tramadol, presumably when they reach the stomach. Have proven it is this is by not taking the Lanzoprazole.

  • Thank you all for your replies!

    I really don't think that medication is causing the problem. It's not a constant issue just comes and goes for no reason at all, still very annoying! I did think gallbladder but as I am not getting any pain in the abdomen, should I rule this out?. I take Omeprazole so I am also ruling out acid reflux, I have suffered with acid reflux before which is very painful - this is not.

    I will give it a another week and if I don't feel better will notify my GP.

    Paul

  • Hi Paul,

    I have experienced chronic nausea since my oesophagectomy in 2004. For years the doctors assumed it was food related, so did not understand why the "antacid" tablets/medicine my body was being bombarded with had no effect on the condition. The belief now is that, as a result of the operation, nerves were destroyed, and affected, to cause the constant nausea. This nausea only alters in intensity; it never disappears. This, of course, is very debilitating. No possible remedy has so far been suggested. I look forward...

You may also like...